I'm considering stopping this course of antibiotics, but I'm very very scared that stopping half way through the course (I'm at about 5 weeks) will just cause intense acne breakouts.
The first course of this treatment had cleared me by this stage and my acne was a LOT worse. This time round however I have been dealing with insufferable side effects, and despite being used in combination with Duac I've not seen any real improvement. I apologize if this review isn't particularly helpful as I think most useful advice has already been dispelled in previous reviews, so I don't really know what else to say! I'd far rather be the bearer of good news than bad, but I've been very disappointed. And mega uncomfortable in college 9 - 4 squeezing my arse so I don't fart with every step.
I might stick at for a further 2 weeks and if things improve I will retract my review and replace it with a really nice one, promise. I do think however, if your considering this antibiotic maybe consider another. I'm not saying it won't work, it would be incredibly audacious for me to do so, as clearly it does for a lot of people, I just think there are probably more helpful products out there.
One last thing, I have read on here that this product won't yellow teeth unless they are growing, which does in fact agree with the leaflet... but it really isn't the case. I'm very teeth conscious and have been monitoring them using a tooth shading card. My teeth have become two shades yellower in the past 5 weeks, which is pretty bloody poor. So invest in some whitening toothpaste and take great care, please! Oh, maybe some air freshener too...
All the best of luck to you all. x